# SDR 2024F00005

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: General aviation
- Aircraft: N205EJ
- Make and model: Beech B200
- Aircraft serial: BB1634
- Aircraft time: 6,668 hours, 8,436 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KBIL FOR KGGW THE CREW OBSERVED LOSS OF PRIMARY AIRSPEED INDICATION SO THEY RETURNED TO KBIL WITHOUT INCIDENT.
